# SDR ASOA04643

- Difficulty date: August 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4554 - DURING FINAL APPROACH TO DFW AND AEX, THE CREW RECEIVED A NOSE GEAR DISAGREE MESSAGE AND PERFORMED A MISSED APPROACH.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  AFTER COMPLYING WITH THE QRH THE GEAR INDICATED DOWN AND THREE GREEN LIGHTS WERE RECEIVED.  THE AIRCRAFT LANDED SAFELY IN DFW WITH EMERGENCY TRUCKS FOLLOWING IT TO THE GATE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF FULL GEAR SWINGS FOR FIFTEEN CYCLES.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
